# SDR AWXA200201208

- Difficulty date: December 17, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Engine: Iae V2500A1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

TAILPIPE FIRE, AFTER (APU) SHUT DOWN, A TAILPIPE FIRE WAS NOTICED BY GROUND CREW.  MAINTENANCE INSPECTED THE APU AND FOUND NO DAMAGE TO TAILPIPE OR SURROUNDING AREA.  PLACED SYSTEM ON MEL, COND. 1.
